# SDR QXEA200601031

- Difficulty date: April 12, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE RIGHT HAND EMERGENCY EXIT DOOR SURROUND STOP FITTINGS WORN IN EIGHT LOCATIONS.  REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-20-36, 51-20-51 AND RD 8-53-126.
